# SDR AALA20150127006

- Difficulty date: January 22, 2015
- Submitted: January 27, 2015
- Operation: Air carrier
- Aircraft: N566AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49348
- Aircraft time: 85,424 hours, 38,828 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: 7936907617
- Condition: Chafed
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: H

## Discrepancy

DURING CRUISE, LT HYD SYS LOST PRESS & QTY.  FOUND 2 HYD LINES CHAFED & LEAKING IN THE 48 SECTION LT SIDE NEAR THE HYD FILTER MODULE.  R & R HYD LINES.  PERFORMED LEAK CHECK IAW MM 20-12-01.  SYS CHECKED NORMAL.  SUBMITTED IN CONJUNCTION WITH SUPPLEMENTAL FOR AALA20150123001 TO DOCUMENT 2ND TUBE PART NR.
